Parametrizations of Ideals in k[x,y] and k[x,y,z]

Constantinescu, Alexandru. (2011) Parametrizations of Ideals in k[x,y] and k[x,y,z]. Journal of Algebra, 346 (1). pp. 1-30.

[img] PDF - Accepted Version
Available under License CC BY-NC-ND (Attribution-NonCommercial-NoDerivatives).


Official URL: http://edoc.unibas.ch/46501/

Downloads: Statistics Overview


We parametrize the affine space of Artinian affine ideals of K[x, y] which have a given initial ideal with respect to the degree reverse lexicographic term order. The fact that the term order is degree compatible allows us to extend the parametrization to the projective case, namely zero-dimensional subschemes of P^2 with some extra assumption and to determine the Betti strata of these Gröbner cells. This allows us to prove a formula due to A. Iarrobino for the codimension of the Betti strata of codimension two punctual schemes in P^2
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Ehemalige Einheiten Mathematik & Informatik > Algebra (Gorla)
UniBasel Contributors:Constantinescu, Alexandru
Item Type:Article, refereed
Article Subtype:Research Article
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
edoc DOI:
Last Modified:12 Jan 2017 10:43
Deposited On:12 Jan 2017 10:43

Repository Staff Only: item control page